# SDR SWAA2024070200888

- Difficulty date: June 12, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 45,125 hours, 27,398 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS663 RH VAPOR BARRIER REQUIRES PERMANENT REPAIR<[01] UPDATED MEASUREMENTS;[02] REMOVED AND REINSTALLED BS663 VAPOR BARRIER IAW SRM 51-40-02-0G-0; DWG 111A1000; DWG 111A1001; DWG 111A1152 & DWG 149A1152;[03] VERIFIED.
